Research

Approximation of Flat W-2,W-2 Isometric Immersions by Smooth Ones


Reference:

Hornung, P., 2011. Approximation of Flat W-2,W-2 Isometric Immersions by Smooth Ones. Archive for Rational Mechanics and Analysis, 199 (3), pp. 1015-1067.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00205-010-0374-y

Abstract

Let S subset of R-2 be a bounded Lipschitz domain and denote by W-iso(2,2) (S; R-3) the set of mappings u is an element of W-2,W-2 (S; (3)) which satisfy (del u)(T) (del u) = Id almost everywhere. Under an additional regularity condition on the boundary partial derivative S (which is satisfied if partial derivative S is piecewise continuously differentiable), we prove that the strong W-2,W-2 closure of W-iso(2,2) (S; R-3) boolean AND C-infinity((S) over bar; R-3) agrees with W-iso(2,2) (S; R-3).

Details

Item Type Articles
CreatorsHornung, P.
DOI10.1007/s00205-010-0374-y
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code23505

Export

Actions (login required)

View Item